# SDR 9707109607

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Mlg Uplock Sw
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM BNA, RIGHT MAIN GEAR RED UNSAFE LIGHT DID NOT ILLUMINATE DURING GEAR RETRACTION.  RECYCLED GEAR WITH SAME RESULTS.  FLIGHT CONTINUED TO DESTINATION (DTW) AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HIGH RESISTANCE ON WIRE 2G206E24 BETWEEN PIN NR 5 ON RIGHT GEAR UPLOCK SWITCH AND TERMINAL NR 2 OF S3-66 TERMINAL STRIP.  REPLACED WIRE.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
